Paramagnetism of the iron group

Bhatnagar, S. S. ; Khanna, Mohan Lal ; Nevgi, M. B. (1938) Paramagnetism of the iron group Philosophical Magazine Series 7, 25 (167). pp. 234-241. ISSN 1941-5982

Full text not available from this repository.

Official URL:

Related URL:


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Taylor and Francis Ltd.
ID Code:4801
Deposited On:18 Oct 2010 06:39
Last Modified:17 May 2011 04:58

Repository Staff Only: item control page